# SDR W8PA970680

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 956
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR SUPPORT BS 956, RBL 9, WL 208.  ORIGINAL THICKNESS .075.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED CORRODED SUPPROT FABRICATED NEW PART AND INSTALLED..  (M)
